Has anyone came off of invega sustenna?


#727

I think that’s a good point, but I think it’s also important to look not just at the overall dopamine levels but WHERE the dopamine is in the brain


#728

I wish psychiatrist would take into consideration the serious repercussions of messing with someone’s dopamine and serotonin causing a long list of side effects including depression, anxiety and cognitive impairment to name a few. I was not told about one single side effect before they injected me with invega, I respect other people’s experience was different to mine. They think it balances out dopamine and serotonin so we can function normally where in reality it blocks D1 and D2 receptors so we can barely function. Just research dopamine to see how important this chemical is to humans. Psychiatrists need to be honest with patients and disclose ALL the side effects. I have a question for those beyond a year off invega, did you recover your normal sleep patterns? Are you able to have deep sleep for longer periods? Thankyou


#729

I’m 16 months off, and starting to feel better still pretty messed not much memory I’m sure this is a long process… I hope things go back to normal around 3 years off in the next year and half. im starting to finally see the light at the end of the tunnel. I have hope and looking forward to the future…


#730

Sandh, that’s a long time to be feeling that way and makes me a little worried. Memory lapse is definitely a symptom of low dopamine. I must admit I sometimes struggle with concentration and memory lapse during social situations and experience terrible anxiety. I’m 5 months off invega and recovered alot of my senses but not 100 percent. There’s part of me that thinks I will never fully recover and might only function at 80 percent for the rest of my life. Once the receptors have been altered they may never go back to normal. I’ve read that as a rule of thumb the body doesn’t repair protein structures like dopamine receptors. Pretty scary thought. Sandh, how is your sleep? Have you recovered normal sleeping pattern? I’ll tell you a feel good moment I had the other day. I was sitting in a bar drinking some beer and watching a live band and while I was watching the lead guitarist doing his thing, I imagined I was shredding a Stevie Ray Vaughan song on guitar and the audience was cheering. That was the first time in 5 months I had a moment of creativity and it felt good. The beers probably helped with the joy I was feeling. Has anyone else had a success story like this where they briefly overcame the barriers put up by invega?


#731

Hang in there…you are almost there …to 100% recovery. All your senses will get back. I guarantee you that. I am 100% recovered now. It took me around 6 months…I only had the loading dose 154mg…Now I do not even count the days or months…The only reason I am posting this…is because I was on this site when I was fu*ked and depressed in the first days of taking the initial dose. YOU will 100% FULLY recover.


#732

Thanks for the positive words Jon.kelly, it’s encouraging to know you have fully recovered. I’m hoping the brain’s plasticity will reorganise itself and form new connections between brain cells so my fingers are crossed. Jon.Kelly, can you sleep solid for eight hours? The reason I ask is that I’m judging my recovery on sleep because it dictates mood, concentration, memory and learning. All the things we lost from invega. If we recover our normal sleeping patterns then technically we should recover those important cognitive functions. My sleep is light and I can only sleep for six hours then I’m in a daydream for the rest. I really miss having a good night’s sleep. Steph, I heard you use marijuana does that help with sleep?


#733

Hi Joey,

Are you still taking the shot? Have you recovered fully from taking it? I just started taking it and I’m experiencing bad side effects.


#734

Michelle, I had 3 shots and my last shot was 5 months ago. Two loading doses and then 100 mg shot before I told them this is destroying my soul and they switched medication. Only one shot should cure your psychosis if that’s what you had because it literally blocks your dopamine receptors so you can’t have another episode. Psychosis is caused by elevated dopamine in the brain and one shot of invega stops the brain from producing dopamine. You will experience side effects like restless leg syndrome, lack of pleasure, insomnia, anxiety, cognitive problems, difficulty speaking, rigid movement, visual impairment and many more. If you stop now some side effects will wear off quickly like restless leg syndrome but other side effects like cognitive problems will linger around for months. Some people say 6 to 8 months before you fully recover. I’m sorry you ever had the shot and wish you all the best in recovery. I will try to answer any questions or concerns you have.


#735

Are you able to stay seated again?


#736

Yeah, I had bad restless legs when I was on the shot, but now on the pills I can sit for hours.


#737

Thank you. How about your sex drive and speech, will it all go back to normal after not taking the Invegga Sustenna?


#738

I can’t get hard very well, and my sperm is watery, but the second thing gets better when you stop taking meds for a week.

My speech is fine on Paliperidone pills, 12 mg, which is the max.


#739

Thank you. Im worried about my desire to talk and all the things i used to do. I am taking the shot and it made me unable to use my hands. finally i can clean, write and type again. Have you taken the shot Invega Sustenna?


#740

I took the shot, didn’t like it, couldn’t wait to get off of it. Gained 40 pounds on it, had restless legs, anhedonia (Chinese food tasted like cardboard), and sedation.


#741

Are you able to exercise now that you are not taking Invega Sustenna? Did you lose the weight gained?


#742

I’ve lost all the weight. I’m back down to 110 lbs. I’m slowly getting back into exercise. Haven’t done much. Mostly just walking around town to get started. I gotta hit the ground running soon. I’m super out of shape.


#743

I can’t lose the weight around my gut, I’m fairly slim to begin with and exercise regularly but there’s a layer of fat that won’t go away. Everytime I eat a doughnut or patrie I can feel it growing and pulsating like a living organism. I’d be surprised if anyone can get a six pack after taking invega. Another interesting side effect, the other day I tried holding my breath for as long as I can and could barely last 20 seconds. Before the shot I could hold my breath for well over a minute. Does anyone know why this is? Could it be the low testosterone messing up our cardiovascular system? Michelle, I know what you mean by difficulty writing, yesterday I tried filling out those custom forms coming back from overseas and no matter how hard I tried I couldn’t keep the letters in the boxes, mind you the boxes were tiny but would have no problem in the past.


#744

Are you back to normal after taking invega Sustenna?


#745

I haven’t lost weight so far since quitting it. But maybe that’ll change now that my first period has come back. That could mean my prolactin is dropping down. I could feel and tense the muscles in my stomach today.

When I was on a high dose of paliperidone palmitate my speech was so slurred and I found it difficult to talk. There would often be very long gaps in between each word and I’d forget what I’d be talking about all the time mid sentence. It was really difficult to have a sentence and it’s like I’d be concentrating on each word. My speech has gotten a lot faster since it was on antipsychotics. And I don’t forget what I’m talking about very much anymore. But my speech is still much slower than it was before I was put on psych meds. What I really want back is the spark I had.

I want to have those moments where everything clicks, I want to be able to feel the word on color instead of grayscale, I want to be able to memorise mass amounts of information, I want my memories with my Grandpa back. I feel better than when I was on invega sustena but I think the antipsychotics have probably permanently mutilated my brain.

They’ve certainly damaged my body. My back is so wrecked from the massive weight gain and it’s likely I have internal organ damage.


#746

Hi everyone,

So I’ve been given the first two shots of invega sustenna in may 2018 and I decided not to get any injection again. The first three weeks were spent laying in bed with my phone. As soon as I got a little better and was able to truly do sport, I went out and ran.
I run about 4 times a week 2.5 miles, walk 9 miles on a regular basis, eat clean, supplement, work out.
I am still not able to run as fast as I used to and exercise as much as I could but it’s getting better.
It’s been 10 weeks since I had the first injection and things are quickly getting better.
I just wanted to have some other experiences of people who managed to come off this treatment.